MAUDE Adverse Event Report: MEDSOURCE INTERNATIONAL LLC CLEARSAFE COMFORT, 20 GA X 1"; SAFETY CATHETER

MEDSOURCE INTERNATIONAL LLC CLEARSAFE COMFORT, 20 GA X 1"; SAFETY CATHETER
Model Number MS-842202
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was a reported incident where the catheter became disconnected from the hub.The patient was sent to the er to have the broken catheter surgically removed.
 
Event or Problem Description

Brand Name
CLEARSAFE COMFORT, 20 GA X 1"
Common Device Name
SAFETY CATHETER
Manufacturer (Section D)
MEDSOURCE INTERNATIONAL LLC
8600 shelby court
chanhassen MN 55317
Manufacturer Contact
neeraj gupta
110-111 phase iv
udyog vihar sector 18
haryana, gurugram 12201-5
IN   122015
MDR Report Key19460715
Report Number3003674698-2024-00760
Device Sequence Number20498449
Product Code FOZ
UDI-Device Identifier00816703020630
UDI-Public00816703020630
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K150611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMS-842202
Device Catalogue NumberMS-842202
Device Lot Number31078/0673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale